Nonparametric estimation of an additive model with a link function


Horowitz, Joel L. ; Mammen, Enno


DOI: https://doi.org/10.1214/009053604000000814
URL: http://www.jstor.org/stable/3448521
Additional URL: http://projecteuclid.org/download/pdfview_1/euclid...
Document Type: Article
Year of publication: 2004
The title of a journal, publication series: The annals of statistics
Volume: 32
Issue number: 6
Page range: 2412-2443
Place of publication: Cleveland, Ohio
Publishing house: Inst. of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Horowitz, Joel L. ; Mammen, Enno (2004) Nonparametric estimation of an additive model with a link function. The annals of statistics Cleveland, Ohio 32 6 2412-2443 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item